# SDR WX0A2021092273840

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 30,208 hours, 20,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 838173
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT (10WL) FAILED DURING EPSU TEST / CABIN EMERGENCY LIGHT (10WL) REPLACED IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHK GOOD."
